Qiying Wang, Yan-Xia Lin, Chandra Gulati, "Asymptotics for general nonstationary fractionally integrated processes without prehistoric influence", Advances in Decision Sciences, vol. 6, Article ID 749391, 15 pages, 2002. https://doi.org/10.1155/S1173912602000184
Asymptotics for general nonstationary fractionally integrated processes without prehistoric influence
This paper derives a functional limit theorem for general nonstationary fractionally integrated processes having no influence from prehistory. Asymptotic distributions of sample autocovariances and sample autocorrelations based on these processes are also investigated. The problem arises naturally in discussing fractionally integrated processes when the processes starts at a given initial date.
Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.